Advanced search
Start date
Betweenand

Approximate hyperbolic measures by Bernoulli measures

Grant number: 15/20162-0
Support type:Research Grants - Visiting Researcher Grant - International
Duration: January 04, 2016 - January 31, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Edson Vargas
Grantee:Edson Vargas
Visiting researcher: Sun Wenxiang
Visiting researcher institution: Peking University (PKU), China
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:11/16265-8 - Low dimensional dynamics, AP.TEM

Abstract

We will prove that a hyperbolic invariant measure for a $C{1+a}$ diffeomorphism having a dominated spliting is a weak limit of Bernoulli invariant measures. (AU)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LIAO, GANG; SUN, WENXIANG; VARGAS, EDSON; WANG, SHIROU. Approximation of Bernoulli measures for non-uniformly hyperbolic systems. Ergodic Theory and Dynamical Systems, v. 40, n. 1, p. 233-247, JAN 2020. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.